# SDR C1HA200574002

- Difficulty date: January 3, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N674MG
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOUT 50 MINUTES OUT OF SLC, CLIMBING TO FL250 THE CREW HAD LOST CABIN PRESSURE.  ARNC CALL WAS PLACED TO DISPATCH, MXCTL WAS ALSO ON THE LINE.  FLT DESCENDED TO FL230, THEN TO FL210, THEN TO FL 190.  CABIN WAS HOLDING AT THAT LEVEL.  DISPATCH RAN A POINT ALOFT FLT PLAN AND FL190, LANDING WITH MINIMAL FUEL INTO IND.  WEATHER EN ROUTE AND AT THE DESTINATION WAS POOR.  FOR SAFETY REASONS, DISPATCH AND SOC ELECTED TO DIVERT THE FLT INTO DEN.
